Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 42, NWS Lake Charles, LA

August 26, 20204 parishes in Louisiana

NWS Lake Charles, LA issued this tornado warning at Aug 26, 2020, 2:28 PM CDT for 4 parishes in Louisiana. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2020, 2:28 PM CDT (19:28 UTC)
Expired
Aug 26, 2020, 2:42 PM CDT
In force
14 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 72 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1484 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

048 
WFUS54 KLCH 261928
TORLCH
LAC001-003-039-053-262000-
/O.NEW.KLCH.TO.W.0042.200826T1928Z-200826T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
228 PM CDT Wed Aug 26 2020

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northeastern Jefferson Davis Parish in southwestern Louisiana...
  Southwestern Evangeline Parish in central Louisiana...
  Northwestern Acadia Parish in southwestern Louisiana...
  Southeastern Allen Parish in southwestern Louisiana...

* Until 300 PM CDT.
    
* At 228 PM CDT, a severe thunderstorm capable of producing a tornado
  was located NEAR Iota, moving northwest at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Basile around 240 PM CDT.
  Elton around 250 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3057 9259 3048 9251 3040 9242 3030 9251
      3043 9284 3057 9267
TIME...MOT...LOC 1928Z 120DEG 34KT 3038 9253 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Hallman
1 follow-up statement
185 
WWUS54 KLCH 261942
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
242 PM CDT Wed Aug 26 2020

LAC001-003-039-053-261951-
/O.CAN.KLCH.TO.W.0042.000000T0000Z-200826T2000Z/
Jefferson Davis LA-Evangeline LA-Acadia LA-Allen LA-
242 PM CDT Wed Aug 26 2020

...THE TORNADO WARNING FOR NORTHEASTERN JEFFERSON DAVIS...
SOUTHWESTERN EVANGELINE...NORTHWESTERN ACADIA AND SOUTHEASTERN ALLEN
PARISHES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning has been cancelled. 

A Tornado Watch remains in effect until 900 PM CDT for central and
southwestern Louisiana.

LAT...LON 3057 9259 3048 9251 3040 9242 3030 9251
      3043 9284 3057 9267
TIME...MOT...LOC 1940Z 120DEG 34KT 3044 9265 

$$

Hallman

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Aug 26, 1:22 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 26, 1:22 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
Issued by National Weather Service Tampa Bay Ruskin FL
122 PM CDT Wed Aug 26 2020

.AVIATION...
Conditions will continue to deteriorate as Laura moves north into
the area tonight with widespread MVFR/areas of IFR ceilings and
visibilities developing. Gusty showers and thunderstorms will
continue this afternoon then winds will gradually increase tonight
reaching tropical storm to hurricane force overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  85  75  90 /  60  90  50  80
LCH  78  86  79  89 /  90  90  60  80
LFT  79  87  79  90 /  70  90  60  80
BPT  77  88  80  90 /  90  80  60  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Hurricane Warning for LAZ027-028-030>032-041>043-052-073-074.

     Flash Flood Watch through Thursday evening for LAZ027>033-
     041>045-052>055-073-074.

     Tropical Storm Warning for LAZ029-033-044-045-053>055.

     Hurricane Watch for LAZ053>055.

TX...Hurricane Warning for TXZ180-201-215-216-259>262.

     Flash Flood Watch through Thursday evening for TXZ180-201-215-
     216-259>262.

GM...Hurricane Warning for GMZ430-432-450-452-470-472.

     Tropical Storm Warning for GMZ435-455-475.

     Hurricane Watch for GMZ435-455-475.

&&

AVIATION...Close/TBW
Hazardous weather outlook, Aug 26, 5:22 AM CDT, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
522 AM CDT Wed Aug 26 2020

LAZ041>043-052-073-074-TXZ215-216-271030-
Calcasieu-Jefferson Davis-Acadia-Vermilion-West Cameron-East Cameron-
Jefferson-Orange-
522 AM CDT Wed Aug 26 2020

...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ053>055-271030-
Iberia-St. Mary-Lower St. Martin-
522 AM CDT Wed Aug 26 2020

...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for south central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ430-432-450-452-470-472-271030-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
522 AM CDT Wed Aug 26 2020

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027-028-030>032-TXZ180-201-259>262-271030-
Vernon-Rapides-Beauregard-Allen-Evangeline-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
522 AM CDT Wed Aug 26 2020

...HURRICANE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ029-033-044-045-271030-
Avoyelles-St. Landry-Lafayette-Upper St. Martin-
522 AM CDT Wed Aug 26 2020

...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for central Louisiana and south
central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ435-455-475-271030-
Vermilion Bay-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
522 AM CDT Wed Aug 26 2020

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 26, 10:20 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
1020 AM CDT Wed Aug 26 2020

LAZ042>045-052>055-073-074-TXZ215-261630-
West Cameron LA-Lower St. Martin LA-Acadia LA-Iberia LA-
Jefferson Davis LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
St. Mary LA-East Cameron LA-Jefferson TX-
1020 AM CDT Wed Aug 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...CAMERON...IBERIA...
ST. MARY...SOUTHEASTERN JEFFERSON DAVIS...SOUTHERN ACADIA...
SOUTHEASTERN CALCASIEU...VERMILION...ST. MARTIN...SOUTHERN ST. LANDRY
PARISHES IN CENTRAL LOUISIANA AND SOUTHEASTERN JEFFERSON COUNTIES
UNTIL 1130 AM CDT...

At 1019 AM CDT, Doppler radar was tracking strong outer band from
Hurricane Laura along a line extending from 46 miles southeast of
Galveston Pleasure Pier to 36 miles south of Grand Chenier to 14
miles southwest of Cypremort Point to 17 miles south of Amelia.
Movement was north at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Lafayette, Port Arthur, New Iberia, Crowley, Morgan City, Abbeville,
Catahoula, Scott, Breaux Bridge and Rayne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lake Charles.

&&

LAT...LON 2935 9138 2955 9141 2956 9142 2941 9149
      2942 9149 2964 9157 2951 9190 2941 9185
      2958 9205 2958 9260 2980 9334 2956 9435
      2998 9334 2986 9344 2981 9335 3001 9327
      3037 9206 3029 9161 3004 9123 2963 9108
TIME...MOT...LOC 1519Z 172DEG 38KT 2871 9441 2925 9312 2956 9198 2942
9115

CB
Special weather statement, Aug 26, 11:29 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
1129 AM CDT Wed Aug 26 2020

LAZ041>044-052>054-073-074-261730-
West Cameron LA-Calcasieu LA-Acadia LA-Iberia LA-Jefferson Davis LA-
Lafayette LA-Vermilion LA-St. Mary LA-East Cameron LA-
1129 AM CDT Wed Aug 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
CAMERON...WESTERN IBERIA...CENTRAL ST. MARY...SOUTHEASTERN JEFFERSON
DAVIS...SOUTHWESTERN ACADIA...SOUTHEASTERN CALCASIEU AND VERMILION
PARISHES UNTIL 1230 PM CDT...

At 1127 AM CDT, Doppler radar was tracking a strong squall line of
tropical showers along a line extending from Grand Chenier to 7
miles south of Wright to NEAR Cypremort Point. Movement was
northwest at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lafayette, Abbeville, Jennings, Cameron, Kaplan, Welsh, Lake Arthur,
Gueydan, Mermentau and Freshwater City.

LAT...LON 2958 9205 2953 9229 2958 9263 2984 9327
      3004 9328 3005 9329 2987 9335 3001 9365
      3023 9290 3015 9206 2948 9128 2946 9130
      2956 9142 2952 9155 2964 9157 2963 9165
      2949 9177 2951 9190 2943 9183
TIME...MOT...LOC 1627Z 122DEG 29KT 2976 9295 2989 9245 2976 9179

Mejia
Special weather statement, Aug 26, 11:44 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
1144 AM CDT Wed Aug 26 2020

LAZ073-TXZ201-215-216-261-261815-
West Cameron LA-Orange TX-Jefferson TX-Hardin TX-Southern Jasper TX-
1144 AM CDT Wed Aug 26 2020

...A LINE OF TROPICAL SHOWERS WILL AFFECT NORTHWESTERN CAMERON
PARISH... JEFFERSON...SOUTHEASTERN HARDIN...ORANGE AND SOUTH CENTRAL
JASPER COUNTIES UNTIL 115 PM CDT...

At 1141 AM CDT, Doppler radar indicated showers were located along a
line extending from 8 miles southeast of Johnsons Bayou to 28 miles
south of Gilchrist. Movement was northwest at 30 mph.

Wind gusts up to 50 mph are possible with these showers. Tropical
funnels and waterspouts are possible.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
Lumberton, Vidor, Bridge City and West Orange.

LAT...LON 2989 9436 2989 9444 3008 9444 3037 9407
      2977 9344 2974 9375 2969 9384 2980 9391
      2985 9379 2997 9376 3000 9379 2998 9383
      2999 9386 2998 9384 2997 9384 2981 9395
      2981 9393 2968 9385 2967 9405 2956 9435
TIME...MOT...LOC 1641Z 135DEG 26KT 2969 9355 2913 9432

Mejia
Special weather statement, Aug 26, 12:14 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
1214 PM CDT Wed Aug 26 2020

LAZ030-041-042-073-074-TXZ201-216-260>262-261845-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-Beauregard LA-
East Cameron LA-Orange TX-Hardin TX-Southern Newton TX-
Northern Newton TX-Southern Jasper TX-
1214 PM CDT Wed Aug 26 2020

...A LINE OF TROPICAL SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHERN
CAMERON...SOUTHERN JEFFERSON DAVIS...SOUTHWESTERN
BEAUREGARD...SOUTHWESTERN ACADIA... CALCASIEU...NORTHWESTERN
VERMILION AND SOUTHWESTERN ALLEN PARISHES... SOUTHWESTERN
NEWTON...EAST CENTRAL HARDIN...ORANGE AND SOUTHEASTERN JASPER
COUNTIES UNTIL 145 PM CDT...

At 1209 PM CDT, Doppler radar indicated thunderstorms along a line
extending from NEAR Thornwell to NEAR Hackberry. Movement was
northwest at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.
Tropical funnels and brief tornadoes are also possible.

Locations impacted include...
Lake Charles, Sulphur, Orange, Lumberton, Vidor, Bridge City,
Cameron, Silsbee, Westlake and West Orange.

LAT...LON 3052 9395 3052 9389 3055 9388 3072 9352
      3047 9313 3042 9313 3042 9307 3013 9262
      3007 9263 3004 9272 3003 9262 3003 9263
      2976 9314 2978 9323 2976 9334 2977 9334
      2979 9332 2980 9333 2976 9335 3035 9432
TIME...MOT...LOC 1709Z 125DEG 31KT 3015 9283 2991 9334

Mejia
Special weather statement, Aug 26, 12:46 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
1246 PM CDT Wed Aug 26 2020

LAZ041>045-052>055-074-261830-
Calcasieu LA-Lower St. Martin LA-Acadia LA-Iberia LA-
Jefferson Davis LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
St. Mary LA-East Cameron LA-
1246 PM CDT Wed Aug 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAFAYETTE...CAMERON...
IBERIA...ST. MARY...JEFFERSON DAVIS...SOUTHERN ACADIA...SOUTHEASTERN
CALCASIEU...VERMILION...SOUTHERN ST. MARTIN AND SOUTHERN ALLEN
PARISHES UNTIL 130 PM CDT...

At 1244 PM CDT, Doppler radar was tracking outer bands of Hurricane
Laura, moving westward at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these bands of
storms.

Locations impacted include...
Lafayette, New Iberia, Crowley, Morgan City, Abbeville, Jennings,
Scott, Rayne, Franklin and Cameron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these bands of storms,
and may lead to localized flooding. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 2935 9136 2948 9144 2939 9149 2940 9149
      2955 9141 2956 9142 2941 9149 2942 9149
      2964 9157 2951 9190 2941 9185 2958 9205
      2958 9262 2982 9335 3044 9291 3044 9278
      2989 9120 2963 9108 2955 9127
TIME...MOT...LOC 1744Z 111DEG 45KT 2988 9223

Hallman
Special weather statement, Aug 26, 1:30 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
130 PM CDT Wed Aug 26 2020

LAZ030-041-TXZ180-201-215-216-259>262-261930-
Calcasieu LA-Beauregard LA-Orange TX-Jefferson TX-Hardin TX-
Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
130 PM CDT Wed Aug 26 2020

...A LINE OF TROPICAL SHOWERS AND STORMS WILL AFFECT SOUTHWESTERN
BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...NORTHERN
JEFFERSON...SOUTHERN TYLER...SOUTHWESTERN NEWTON...HARDIN...ORANGE
AND SOUTHEASTERN JASPER COUNTIES UNTIL 230 PM CDT...

At 128 PM CDT, Doppler radar indicated showers and storms along a
line extending from NEAR Old Salem to NEAR Weiss Bluff to 6 miles
east of China. Movement was west or northwest at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Port Neches, Lumberton,
Vidor, Bridge City, Silsbee and Woodville.

LAT...LON 3049 9454 3070 9459 3080 9445 3048 9348
      3020 9373 2989 9402 2998 9444 3011 9445
      3011 9460 3049 9473
TIME...MOT...LOC 1828Z 107DEG 38KT 3048 9374 3028 9402 3002 9423

Mejia

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:13 AM CDTSpecial Marine WarningLCH2 hr
Aug 26, 10:20 AM CDTSpecial Weather StatementLCHCameron, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion70 min
Aug 26, 11:29 AM CDTSpecial Weather StatementLCHCameron, Iberia, St. Mary, Vermilion61 min
Aug 26, 12:14 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron91 min
Aug 26, 12:30 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron, Jefferson Davis60 min
Aug 26, 12:46 PM CDTSpecial Weather StatementLCHAcadia, Cameron, Iberia, Jefferson Davis, St. Mary, Vermilion44 min
Aug 26, 1:10 PM CDTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion20 min
Aug 26, 2:08 PM CDTTornado WarningLCHAcadia22 min
Aug 26, 3:11 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry19 min
Aug 26, 3:18 PM CDTTornado WarningLCHBeauregard27 min
Aug 26, 3:27 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides18 min
Aug 26, 3:37 PM CDTTornado WarningLCHVernon23 min
Aug 26, 4:18 PM CDTSpecial Weather StatementLCHAvoyelles, Rapides, Vernon42 min
Aug 26, 4:50 PM CDTSpecial Marine WarningLCH25 min

Nearby

Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.